# SDR FDEA2019081531852

- Difficulty date: August 13, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7418501
- Condition: Gouged
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON AFT FUSELAGE UNDER BULK CARGO DOOR SKIN AT BS 1920, BETWEEN  LONGERON 49 LEFT AND LONGERON 49 RIGHT, REPAIRED IAW EA 1-5330-T0347135 P2.
